# SDR DALA2023062805186

- Difficulty date: June 27, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WIRING CLIPS STA Y=272, Y=291, Y=305, Y=310, Y=539, Y=648, Y=849, Y=875, & Y=885 LBL=57 ALSO Y= 885, Y=886, Y=835, Y=845, Y=848, Y=648, Y=575, Y=737, Y=346, & Y= 309 RBL=57 AT PASSENGER CABIN (CPAX). SUMMARY OF NRC 00266: CORROSION LEVEL 2. WIRING CLIPS STA Y=272, Y=291, Y=305, Y=310, Y=539, Y=648, Y=849, Y=875, & Y=885 LBL=57 ALSO Y=885, Y=886, Y=835, Y=845, Y=848, Y=648, Y=575, Y=737, Y= 346, & Y=309 RBL=57 WERE REPLACED PER B717 SRM 51-41-02-0G. (LP #2837460)
